On Ponomarev's theory of absolutes of topological spaces
Doklady Akademii Nauk, Tome 161 (1965) no. 2, pp. 263-266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_2_a0,
author = {P. S. Aleksandrov},
title = {On {Ponomarev's} theory of absolutes of topological spaces},
journal = {Doklady Akademii Nauk},
pages = {263--266},
year = {1965},
volume = {161},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_2_a0/}
}
P. S. Aleksandrov. On Ponomarev's theory of absolutes of topological spaces. Doklady Akademii Nauk, Tome 161 (1965) no. 2, pp. 263-266. http://geodesic.mathdoc.fr/item/DAN_1965_161_2_a0/